# SDR DALA2017050203592

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 77,008 hours, 35,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Mlg Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1069, LBL 66 STRUCTURE THAT LT MLG DOOR UP STOP ATTACHES TO IS CRACKED AT ATTACH POINT. REMOVED AND REPLACED  IAW SRM 51-40-02, PAR 7, AND DRAWING 149N7551,  REV J.
